# SDR AWXA200300036

- Difficulty date: January 5, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 15,998 hours, 6,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53475529204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON AFT CARGO DOOR CUTOUT LOWER SILL JUST FORWARD OF FRAME SUPPORT FITTING NR 7, FR 52A.  MAINTENANCE REMOVED DAMAGED SEALING PROFILE AT AFT CARGO DOOR CUTOUT LOWER SILL; FABRICATED A NEW REPLACEMENT SEALING PROFILE; INSTALLED REPAIR PART IAW A320 SRM 51-44-11, PG. 16-20, FIG. 2.
